# SDR VNAA202303301112

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 19,087 hours, 17,143 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N1 FAN VIB R ENG CW QRH 2-32 AND QRH 2.10 ( INTENSIONAL SHUTDOWN) VIB INTERMITTENT BUT BECAME PRESSISTANT 1.7 - 1.9 N1. REMOVED AND REPLACED RH ENGINE FAN BLADE PINS IAW CRJ 900 AMM 12Âˆ’20Âˆ’72Âˆ’640Âˆ’803 (CONFIG A01). TORQUE CHECK GOOD.
